Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.21/5012
Título: On lattices from combinatorial game theory modularity and a representation theorem: finite case
Autor: Carvalho, Alda Cristina Jesus V. Nunes de
Santos, Carlos Pereira dos
Dias, Cátia Sofia Peniche Lente Dinis
Coelho, Francisco
Neto, João Pedro
Nowakowski, Richard
Vinagre, Sandra
Palavras-chave: Combinatorial game theory
Lattices
Modularity
Representation theorems
Data: Mar-2014
Editora: Elsevier Science BV
Citação: CARVALHO, Alda Cristina Jesus V. Nunes de, [et al] – On lattices from combinatorial game theory modularity and a representation theorem: Finite case. Theroretical Computer Science. ISSN: 0304-3975. Vol. 527 (2014), pp. 37-49
Resumo: We show that a self-generated set of combinatorial games, S. may not be hereditarily closed but, strong self-generation and hereditary closure are equivalent in the universe of short games. In [13], the question "Is there a set which will give a non-distributive but modular lattice?" appears. A useful necessary condition for the existence of a finite non-distributive modular L(S) is proved. We show the existence of S such that L(S) is modular and not distributive, exhibiting the first known example. More, we prove a Representation Theorem with Games that allows the generation of all finite lattices in game context. Finally, a computational tool for drawing lattices of games is presented. (C) 2014 Elsevier B.V. All rights reserved.
Peer review: yes
URI: http://hdl.handle.net/10400.21/5012
DOI: 10.1016/j.tcs.2014.01.025
ISSN: 0304-3975
1879-2294
Aparece nas colecções:ISEL - Matemática - Artigos



FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.